Magic truffles – will the unpleasant side effects increase?

You can try if this page is also available in: German





CLICK HERE TO ASK YOUR OWN QUESTION
[ninja_forms_display_form id=2]

Question:

When I usually eat magic truffles, I experience unpleasant side effects in the body. They include nausea, chill, pressure in temples and etc. Nevertheless, these side effects do not stop my enjoying of psychedelic part. Is it safe for me to increase the dosage if I experience that things? Do you think those side effects will get stronger with bigger dosage? Thank you.

Answer:

Many of us experience these side effects, it’s a normal reaction of the body to the substance. Shamans refer to it as purification and we, too, think this is the best way to look at it. 

Certainly, if the side effect appear at a low dose, they will almost certainly be present at a higher dosis too. But not necessarily more intensely. You could increase your dose just a little bit, so that you can compare it with your previous experiences. Some people have reported to us that smoking a joint decreases the nausea, but these are personal reports, not recommendations! Our final recommendation would be to just let it be (do not focus on the side effects), keep on breathing deeply and don’t bring other substances into the game.